Skip to main content
Log in

The Bessel polynomial moment problem

  • Published:
Acta Mathematica Academiae Scientiarum Hungarica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. H. Bremermann,Distributions, complex variables and Fourier transforms, Addison Wesley (Reading, Mass., 1965).

    Google Scholar 

  2. H. L. Krall andO. Frink, A new class of orthogonal polynomials: The Bessel polynomials,Trans. Amer. Math. Soc.,65 (1949), 100–115.

    Google Scholar 

  3. R. D. Morton andA. M. Krall, Distributional weight functions for orthogonal polynomials,S. I. A. M. Jour. Math. Anal.,9 (1978), 604–626.

    Google Scholar 

  4. O. Perron,Die Lehre von den Kettenbrüchen, B. G. Teubner (Leipzig and Berlin, 1929).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Supported in part by U. S. Air Force Grant AFOSR-78-3508.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Krall, A.M. The Bessel polynomial moment problem. Acta Mathematica Academiae Scientiarum Hungaricae 38, 105–107 (1981). https://doi.org/10.1007/BF01917526

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01917526

Keywords

Navigation